# SDR AALA20130603007

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 79,872 hours, 37,135 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MX CREW REPORTED MULTIPLE FLIGHT CONTROL FUNCTION MALFUNCTION INDICATIONS. EMERGENCY DECLARED FLIGHT RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 1 CENTRAL AIR DATA COMPUTER. SYS GROUND CHECK NORMAL OPERATION.
